| Model Number |
M0061801560 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a040501 captures the reportable event of stent calcified.
Event or Problem Description
It was reported that a contour stent was implanted to the patient.Post procedure, a ureteroscopy with planned stent removal procedure was performed, and, it was found that the stent was calcified.The stent was removed successfully from the patient and there was no new stent replaced.There were no patient complications reported.